@article{FAA_1999_33_2_a10,
author = {B. A. Plamenevskii and V. N. Senichkin},
title = {Pseudodifferential {Operators} on {Manifolds} with {Singularities}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {88--91},
year = {1999},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1999_33_2_a10/}
}
B. A. Plamenevskii; V. N. Senichkin. Pseudodifferential Operators on Manifolds with Singularities. Funkcionalʹnyj analiz i ego priloženiâ, Tome 33 (1999) no. 2, pp. 88-91. http://geodesic.mathdoc.fr/item/FAA_1999_33_2_a10/
[1] Stein I., Singulyarnye integraly i differentsialnye svoistva funktsii, Mir, M., 1973 | MR
[2] Mazya V. G., Plamenevskii B. A., Probl. matem. analiza, no. 6, Izd-vo Leningr. un-ta, L., 1977, 85–142
[3] Nazarov S. A., Plamenevskii B. A., Ellipticheskie zadachi v oblastyakh s kusochno gladkoi granitsei, Nauka, M., 1991
[4] Plamenevskii B. A., Algebry psevdodifferentsialnykh operatorov, Nauka, M., 1986 | MR
[5] Melrose R. B., The Atiyah–Patodi–Singer Index Theorem, Research Notes Math., 4, 1993 | MR | Zbl
[6] Plamenevskii B. A., Senichkin V. N., “Spektr algebry psevdodifferentsialnykh operatorov s kusochno gladkimi simvolami”, Izv. AN SSSR, ser. matem., 53:1 (1989), 147–178 | MR | Zbl
[7] Senichkin V. N., Algebra i analiz, 8:6 (1996), 105–147 | MR
[8] Schulze B. W., Pseudodifferential Operators on Manifolds with Singularities, North-Holland, 1991 | MR